RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 3, Pages 535–541 (Mi tvp1618)  

This article is cited in 3 scientific papers (total in 3 papers)

On the asymptotics of large deviations in a Hilbert space. II

V. V. Yurinskii


Full text: PDF file (376 kB)

English version:
Theory of Probability and its Applications, 1991, 36:3, 548–554

Bibliographic databases:

Received: 25.04.1989

Citation: V. V. Yurinskii, “On the asymptotics of large deviations in a Hilbert space. II”, Teor. Veroyatnost. i Primenen., 36:3 (1991), 535–541; Theory Probab. Appl., 36:3 (1991), 548–554

Citation in format AMSBIB
\Bibitem{Yur91}
\by V.~V.~Yurinskii
\paper On the asymptotics of large deviations in a~Hilbert space.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 3
\pages 535--541
\mathnet{http://mi.mathnet.ru/tvp1618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141127}
\zmath{https://zbmath.org/?q=an:0813.60007}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 3
\pages 548--554
\crossref{https://doi.org/10.1137/1136062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KA20500009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1618
  • http://mi.mathnet.ru/eng/tvp/v36/i3/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Ostrovskii E.I., “The great deviations on the Banach space of continuous functions and its applications”, Doklady Akademii Nauk, 367:1 (1999), 11–14  mathnet  mathnet  mathscinet  isi
    3. V. R. Fatalov, “Precise Laplace-type asymptotics for moderate deviations of the distributions of sums of independent Banach-valued random elements”, Theory Probab. Appl., 48:4 (2004), 642–663  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:92
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020